Sleeping.

I was on my phone for the last post, but now I’m on my computer so I’ll describe in more detail what happened.

I took the pill. Nothing happened for a while, then I began to tense a little, became a little restless. If I was manic, it would of made sense but I was depressed. I don’t like moving or doing anything then so I knew it was the pills. I then didn’t notice whether I calmed or not, I just sort of got lost in a dream world and fell asleep. I awoke at about 1-2am, having fallen asleep around 10:30pm. But it was goodish sleep, not my usual 3 hour sleep with a nightmare and being unfullfilling like I haven’t really slept. So, maybe once it builds up in my blood, I’ll sleep more. But it’s a fair assumption that if by Tuesday I’m not sleeping longer, the dosage needs upping.

Whilst 3 hours is a good achievement, I feel like it’s not worth celebrating because 3 hours is neither here nor there. Meaning, it was pretty much exactly 3 hours. So whether the nightmare just didn’t happen because it was really only 3hrs or whether it is the pills is yet to be seen. Plus 3 hours won’t get me very far. I need more. I need 12 hours every day to make up for lost sleep. But I’d settle for 7-8 hours.

In my mind it’ll go three ways. 1. the pills will build up in my blood and I’ll sleep longer. 2. as my body becomes less tired, it’ll fight the pills off more. 3. nothing will happen ever.

I was googling melatonin and for those teens who need an excuse why the got to bed late and wake up late:

It is believed that as children become teenagers, the nightly schedule of melatonin release is delayed, leading to later sleeping and waking times

There’s your excuse 🙂

Anyway, so side effects. I remember a few off the list. I felt (and still feel) nausea, but I’ve been feeling nauseous a lot recently so it’s not really probative. I felt a little restless. I don’t feel calm, I don’t feel agitated. I feel like a 2-3 on the depression scale. Which makes a lot of sense as that is what I calmed myself down to before going to bed. But I haven’t noticed a rash. I really only get rashes with antihistimine. But that’s only because I tried to OD on codiene and now I have a reaction to certain levels of it. It’s my own fault that happened.

So it’s 6:03am. No one will be up for another 3hrs. I think I shall listen to music, sort my phone out some more. The usuals. Hope you all are/are going to have wonderful sleep. night!

Advertisements

Leave a Musing...

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s